# SDR USAA2010081391663

- Difficulty date: July 7, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - PITTING ON LEFT HORIZONTAL STABILIZER INNER HINGE PIN OUTER SURFACE AT BS1154, LBL24.  REPLACED LEFT HORIZONTAL STABILIZER INNER HINGE PIN IAW JOB CARD 03T70927003 & 03T70927002.
